Nov-Dec '09 | briefing | mail | interviews | articlespsorchat |  don't say this | flaker creativity | flakers' jargon | spouses corner | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | Flake: Confessions of a Psoriatic  | 2009 FlakeHQ, Inc.

Another Metho Meany Finds Us
from Tina R.

Hi Ed, I found your website by feverishly searching "does Methotrexate cause mood changes"!  You can add me to your growing list of people who have experienced mental/mood changes after taking Methotrexate.  I started taking it 3 weeks ago for RA and almost immediately, began having mood swings; more downward than up.  My tolerance level has been close to zero and I can't seem to control my temper - the slightest thing sets me off.  My best friend of 41 years, actually asked my husband if I was taking any new medication because she has never seen me act like this before.  

The printout from the pharmacy does say that mental/mood changes are a side effect but are "unlikely".  Perhaps if enough people speak up, we may find it's not as unlikely as they may have us believe.

Thanks for taking the time to post your information and help others.

Kind Regards, -Tina R.

*****

Ed's Response:  Thanks for writing, Tina. Through the years we've been archiving the occasional missive from someone in your shoes, we've felt like voices crying in the wilderness. No one had been told or found reference to any claim that mood changes could be associated with methotrexate. To read that your pharmacy "does say that mental/mood changes are a side effect," even if they say this side effect is "unlikely," feels like a breakthrough to me. I'd rather be one among the "unlikely few" than totally discounted.

And hope you're right, that if enough people speak up we may find it's not as unlikely as they may have us believe. -Ed

This Month's Mail | Archives

www.flakehq.com